MathSciNet Relay Station
MathSciNet bibliographic data
MR674060 47D05 (46E35 81C10)
Mueller, Carl E.; Weissler, Fred B. Hypercontractivity for the heat semigroup for ultraspherical polynomials and on the $n$-sphere. J. Funct. Anal. 48 (1982), no. 2, 252–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement